Alert archive / New York / Special Weather Statements in 2022

Special Weather Statement, NWS Buffalo, NY

August 5, 2022Erie County, New York

NWS Buffalo, NY issued this special weather statement at Aug 5, 2022, 6:09 PM EDT for Erie County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2022, 6:09 PM EDT (22:09 UTC)
Expired
Aug 5, 2022, 7:15 PM EDT
In force
66 min
Issued by
NWS Buffalo, NY
Hail
0.00 in
Wind
30

County Erie County, NY

The radar

The Buffalo radar (KBUF), 18 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2022-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2022-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1183 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

884 
WWUS81 KBUF 052209
SPSBUF

Special Weather Statement
National Weather Service Buffalo NY
609 PM EDT Fri Aug 5 2022
 
NYZ010-085-052315-
Southern Erie NY-Northern Erie NY-
609 PM EDT Fri Aug 5 2022

...A strong thunderstorm with very heavy rainfall will impact 
portions of northeastern Erie County through 715 PM EDT...

At 607 PM EDT, Doppler radar was tracking a strong thunderstorm with 
torrential rain with greatly reduced visibility over Marilla, or 7 
miles east of Lancaster, moving northwest at 10 mph.

HAZARD...Winds in excess of 30 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Heavy rains could cause flooding.

Locations impacted include...
Cheektowaga, Clarence, Depew, Lancaster, East Aurora, Elma, Marilla, 
Alden, Wales Center, Elma Center, Billington Heights and Clarence 
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4280 7872 4293 7872 4303 7859 4295 7846
      4287 7846 4287 7849 4278 7849 4278 7847
      4274 7850
TIME...MOT...LOC 2207Z 116DEG 7KT 4286 7854 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

Thomas

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 5, 4:36 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Aug 5, 4:36 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
436 PM EDT Fri Aug 5 2022

.SYNOPSIS...
A dying cold front will slowly drift southward across the area
through early this evening while generating some showers and
thunderstorms...some of which will produce heavy downpours before
diminishing after sunset. Sultry conditions will then persist right
through the weekend with some additional scattered showers and
thunderstorms possible each afternoon and evening...though much of
the time will again be rain free. More numerous to widespread
showers and thunderstorms are then expected early next week as
another cold front slowly pushes across our region.

&&

.NEAR TERM /THROUGH SATURDAY/...
Regional surface obs and satellite imagery suggest that an ill-
defined cold frontal boundary is draped a little south of Lake
Ontario as of this writing... with this dying synoptic feature being
overtaken by lake breeze boundaries and convective outflows. As
expected...daytime heating of our sultry airmass and low-level
forcing from the aforementioned boundaries led to the development of
scattered to numerous showers and thunderstorms across the Southern
Tier and interior portions of the Finger Lakes this afternoon. Given
the very weak flow extending through a deep layer of the
troposphere...these showers and storms will be capable of locally
heavy rainfall and a low chance of isolated flooding...before
gradually diminishing this evening with the loss of heating.

Tonight whatever is left of the frontal boundary will completely
wash out across our region...with nocturnal stabilization and the
loss of low level forcing mechanisms bringing about a return to dry
conditions for the second half of the night. Dependent upon the
amount of cloud cover...continued very light winds and narrowing
dewpoint depressions may allow for the redevelopment of some patchy
fog within the Southern Tier valleys...and possibly also in any
areas that receive heavy rain this afternoon and evening. Otherwise
sultry conditions will continue...with overnight lows ranging from
the mid 60s across interior portions of the Southern Tier/North
Country to around 70 across the lake plains.

On Saturday our region will remain firmly embedded within a very
warm and sultry airmass...with highs ranging from the lower to mid
80s across the higher terrain to 85 to 90 across the lower
elevations...along with dewpoints averaging around 70 once again.
With synoptic forcing remaining very weak to nonexistent...we will
have to rely on the combination of diurnal heating and the
development of lake breeze/orographic circulations to trigger some
scattered afternoon convection...with the best coverage again mainly
found from the Southern Tier northeastward across the Finger Lakes
Region. While it is possible that a few spots across the Finger
Lakes could briefly reach low-end heat advisory criteria Saturday
afternoon...for now will hold off on any headlines given the
expected marginal nature of the conditions and the potential for
scattered afternoon convection.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Broad upper level troughing will be in place across eastern Canada
through the second half of the weekend. Southwest flow around the
Bermuda High will continue to feed moisture into the environment,
leaving our region with a warm and humid airmass with 850H temps in
the +17-18C range until late Monday night. Daytime highs Sunday will
range from the mid 80s across the higher terrain areas and northeast
of the lakes, to the upper 80s/low 90s elsewhere. Combined with
dewpoints in the low 70s, Heat Advisory criteria could be reached
for a period in the afternoon during peak heating, particularly east
of the Genesee Valley and across the Finger Lakes region. Nighttime
lows Saturday and Sunday nights will be rather muggy in the upper
60s to low 70s.

Otherwise, with a lack of synoptic forcing in place, precip chances
through Sunday night will generally follow a diurnal trend. This
means mainly dry weather Saturday night before pop-up showers/storms
re-develop Sunday afternoon, before coverage again tapers off
Sunday night. Though latest mid-range guidance seems to be
hinting at some (relatively) drier air being entrained aloft
Sunday, PWATs will still be elevated and with weak flow through
the upper levels, any showers that develop will be slow moving
and could bring locally heavy downpours.

The upper level pattern will begin to see a more significant shift
Sunday night into Monday, with a more pronounced upper level trough
and deepening surface low moving eastward across the Great Lakes.
The surface low is progged to track across Lake Ontario by Monday
evening, bringing a round of more widespread showers and
thunderstorms to the area Monday and Monday night. This system will
capture an impressive plume of deeper moisture with model guidance
indicating PWATs soaring well above 2", though stronger flow through
the upper levels should help keep storms moving a bit more than
those seen on Sunday. Confidence remains somewhat low on the details
as heavy rainfall potential and placement will largely depend on the
precise track of this surface low. Will leave out the mention of
heavy rain in the forecast for now until things come into better
focus.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
The surface low will track east of the area by Tuesday morning, with
a trailing cold front bringing another round of wet weather to the
region during the day Tuesday. Shower/thunderstorm chances will
decrease from northwest to southeast Tuesday evening behind the
front. A secondary longwave trough will amplify as it slowly
pivots across the Great Lakes which may lead to a few pop-up
showers in the afternoon hours Wednesday. This feature will
ultimately bring another cold front to the region sometime
Thursday, though guidance continues to be split on the timing of
this feature. Will maintain slight chance PoPs for Thursday
afternoon for now.

Otherwise, a cooler and drier airmass working into the region will
bring temperatures and humidity back to much more comfortable levels
through the rest of the week. Temperatures will generally run near
or possibly a few degrees below normal for mid-August.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
A dying cold front will continue to push south across the area
through early this evening...and this in tandem with lake breeze
boundaries and convective outflows will continue to produce
scattered to numerous showers and thunderstorms across the Southern
Tier and interior portions of the Finger Lakes...with brief/
localized IFR/MVFR possible within these. Further north convective
coverage will be much more sparse with mainly dry and VFR conditions
prevailing.

The showers and storms will taper off this evening...with general
VFR conditions otherwise expected for tonight. This said... some
patchy IFR/MVFR fog will be possible within the Southern Tier
valleys later on tonight...as well as in any areas that receive
heavy rain this afternoon.

On Saturday...any patchy fog and attendant restrictions that do form
overnight will dissipate during the morning with renewed daytime
heating and mixing. The latter will also act in conjunction with
developing lake breeze and terrain circulations to lead to the
development of additional scattered afternoon convection across the
Southern Tier and Finger Lakes...with brief/localized IFR/MVFR again
possible within any storms. Outside of the above...general VFR
conditions will continue to prevail.

Outlook...
Saturday night through Tuesday...VFR/MVFR with a chance
of showers and thunderstorms...with the greatest chances for more
numerous to widespread activity and attendant restrictions Monday
night and Tuesday.
Wednesday...Mainly VFR.

&&

.MARINE...
With a general weak flow remaining in place across the Lower Great
Lakes...expect light to modest winds and minimal waves to continue
through the weekend. While a few isolated showers and storms cannot be
ruled out each afternoon and evening...in general mainly dry
conditions should prevail across the Lower Lakes until another
frontal boundary approaches the region Sunday night and Monday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...PP
LONG TERM...PP
AVIATION...JJR
MARINE...JJR
Hazardous weather outlook, Aug 5, 5:14 AM EDT, 12 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
514 AM EDT Fri Aug 5 2022

NYZ001>008-010-011-060915-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-
514 AM EDT Fri Aug 5 2022

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ012>014-019>021-085-060915-
Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
514 AM EDT Fri Aug 5 2022

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Showers and thunderstorms may produce heavy rainfall and localized
flooding today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-060915-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
514 AM EDT Fri Aug 5 2022

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Apffel

In the hours before

Special weather statement, Aug 5, 3:19 PM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Buffalo NY
319 PM EDT Fri Aug 5 2022

NYZ014-052000-
Ontario NY-
319 PM EDT Fri Aug 5 2022

...A strong thunderstorm with torrential rain will impact portions
of southwestern Ontario County through 400 PM EDT...

At 318 PM EDT, Doppler radar was tracking a strong thunderstorm near
Naples, or 15 miles southwest of Canandaigua. Torrential rain is
occurring with this storm with reduced visibility. This storm was
nearly stationary.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Naples, Canadice, Bristol Mountain and Hunt Hollow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4267 7749 4267 7760 4275 7761 4275 7732
      4273 7734 4267 7736 4267 7737 4258 7737
      4258 7749
TIME...MOT...LOC 1918Z 184DEG 2KT 4268 7740

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Thomas
Special weather statement, Aug 5, 3:58 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Buffalo NY
358 PM EDT Fri Aug 5 2022

NYZ019-020-052045-
Chautauqua NY-Cattaraugus NY-
358 PM EDT Fri Aug 5 2022

...Heavy thunderstorms will impact portions of northwestern
Cattaraugus and central Chautauqua Counties through 445 PM EDT...

At 354 PM EDT, Doppler radar was tracking clusters of thunderstorms
with torrential rainfall and reduced visibility along a line
extending from Mayville to Cassadaga to South Dayton and
Cattaraugus. Movement was northwest at 5 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Westfield, Gowanda, Ashford, Mayville, Ashford Hollow, Chautauqua
Institution, Findley Lake, Long Point State Park, Chautauqua,
Portland, Ripley, Stockton, New Albion, Dayton, Brocton, Leon, Mina,
East Otto, Arkwright and Cattaraugus.

This includes the following highways...
 Interstate 90 between exits 61 and 60.
 Interstate 86 between exits 4 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4234 7972 4248 7896 4244 7892 4244 7888
      4247 7876 4235 7851 4228 7872 4221 7930
      4210 7976 4227 7976 4228 7973 4231 7977
TIME...MOT...LOC 1954Z 153DEG 6KT 4233 7887 4225 7951

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Thomas
Special weather statement, Aug 5, 4:36 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Buffalo NY
436 PM EDT Fri Aug 5 2022

NYZ012-013-052130-
Livingston NY-Wyoming NY-
436 PM EDT Fri Aug 5 2022

...Strong thunderstorms with torrential rainfall will impact
portions of eastern Wyoming and southwestern Livingston Counties
through 530 PM EDT...

At 434 PM EDT, Doppler radar was tracking strong thunderstorms near
Letchworth State Park, and across the eastern half of Wyoming
County. These storms are slow moving and producing very heavy
rainfall with reduced visibility.

HAZARD...Winds in excess of 30 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Letchworth State Park, Perry, Warsaw, Mount Morris, Nunda, Covington,
Castile, Silver Springs, Leicester, Wyoming, Gainesville, Hermitage,
Perry Center, Silver Lake and Dale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4260 7823 4282 7820 4287 7809 4287 7808
      4286 7807 4287 7800 4286 7795 4277 7787
      4256 7795
TIME...MOT...LOC 2034Z 193DEG 4KT 4265 7810

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Thomas
Special weather statement, Aug 5, 4:38 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Buffalo NY
438 PM EDT Fri Aug 5 2022

NYZ011-052130-
Genesee NY-
438 PM EDT Fri Aug 5 2022

...A strong thunderstorm with heavy rain will impact portions of
eastern Genesee County through 530 PM EDT...

At 437 PM EDT, Doppler radar was tracking a strong thunderstorm near
Byron, or near Batavia, moving northeast at 5 mph.

HAZARD...Winds in excess of 30 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains could cause flooding.

Locations impacted include...
Batavia, Le Roy, Byron, Stafford and Bergen.

This includes Interstate 90 near exit 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4290 7802 4303 7820 4313 7811 4313 7791
      4304 7795 4304 7791 4296 7791
TIME...MOT...LOC 2037Z 223DEG 5KT 4302 7805

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Thomas
Special weather statement, Aug 5, 5:33 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Buffalo NY
533 PM EDT Fri Aug 5 2022

NYZ011-012-052230-
Wyoming NY-Genesee NY-
533 PM EDT Fri Aug 5 2022

...A strong thunderstorm will impact portions of central Wyoming and
southern Genesee Counties through 630 PM EDT...

At 532 PM EDT, Doppler radar was tracking a strong thunderstorm near
Attica, or 11 miles south of Batavia, moving northeast at 5 mph.

HAZARD...Winds in excess of 30 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains could cause
         localized flooding.

Locations impacted include...
Darien Lakes State Park, Bennington, Attica, Pavilion, Arcade,
Varysburg, Sheldon, Covington, Alexander, Wyoming, Strykersville,
East Bethany, Dale, and Java.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4254 7846 4292 7844 4294 7821 4293 7795
      4280 7796 4273 7818 4256 7828
TIME...MOT...LOC 2132Z 245DEG 6KT 4284 7817

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Hitchcock
Special weather statement, Aug 5, 6:09 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
609 PM EDT Fri Aug 5 2022

NYZ010-085-052315-
Southern Erie NY-Northern Erie NY-
609 PM EDT Fri Aug 5 2022

...A strong thunderstorm with very heavy rainfall will impact
portions of northeastern Erie County through 715 PM EDT...

At 607 PM EDT, Doppler radar was tracking a strong thunderstorm with
torrential rain with greatly reduced visibility over Marilla, or 7
miles east of Lancaster, moving northwest at 10 mph.

HAZARD...Winds in excess of 30 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains could cause flooding.

Locations impacted include...
Cheektowaga, Clarence, Depew, Lancaster, East Aurora, Elma, Marilla,
Alden, Wales Center, Elma Center, Billington Heights and Clarence
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4280 7872 4293 7872 4303 7859 4295 7846
      4287 7846 4287 7849 4278 7849 4278 7847
      4274 7850
TIME...MOT...LOC 2207Z 116DEG 7KT 4286 7854

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Thomas

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 11:27 AM EDTSpecial Weather StatementBUFOntario33 min
Aug 5, 12:03 PM EDTSpecial Weather StatementBUFWayne27 min
Aug 5, 2:38 PM EDTSpecial Weather StatementBUFCattaraugus37 min
Aug 5, 3:12 PM EDTSpecial Weather StatementBUFCattaraugus33 min
Aug 5, 3:19 PM EDTSpecial Weather StatementBUFOntario41 min
Aug 5, 3:38 PM EDTFlash Flood WarningBUFOntario114 min
Aug 5, 3:58 PM EDTSpecial Weather StatementBUFChautauqua47 min
Aug 5, 4:36 PM EDTSpecial Weather StatementBUFWyoming54 min
Aug 5, 4:38 PM EDTSpecial Weather StatementBUFGenesee52 min
Aug 5, 5:33 PM EDTSpecial Weather StatementBUFWyoming57 min
Aug 5, 7:05 PM EDTSpecial Weather StatementBUFErie40 min
Aug 5, 7:10 PM EDTSpecial Marine WarningBUF26 min

Nearby

Special Weather Statements in New York, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.